Margarita Akhmejanova


MIPT, Moscow
Research interests:

Random graphs and hypergraphs, hypergraph colorings (proper, on-line, list etc.), concentration inequalities, weak saturation, probabilistic methods in combinatorics, extremal combinatorics, Ramsey theory.

Short Bio

In 2021 I've defended my PhD at MIPT under the supervision of Shabanov Dmitrii. Before coming to MIPT, I graduated with honor from Moscow State University and my Alma mater is MSU. Feel free to write about anything.
24 December 2021: Moscow Institute of Physics and Technology, PhD in Mathematics, supervisors: Prof. Dmitry Shabanov.
September 2012 - June 2018: Lomonosov Moscow State University (MSU), Speciality (MSc+BSc): Mechanics and Mathematics, Department of Probability Theory.
Teaching and work experience
January 2020-present: MSU, Laboratory of combinatorial and geometric structures, junior research.
January 2018-present: MIPT, laboratory for advanced combinatorics and network applications, engineer.
Autumn 2019: MIPT, Department of Discrete Mathematics, Teacher.
Autumn 2019: MSU, Assistant.
2021: Winner of the prestigious competition “Young Mathematics of Russia”.
2021: laureate of the Moscow government scholarship.
2018: Diploma with honors, Mechanics and Mathematics, Moscow State University.
2015 - 2018: Moscow State University Excellence Scholarship for undergraduate students.
Research visits
December 2021, Rio-de-Janeiro, Brazil: IMPA Institute, visiting Prof. Robert Morris and Taísa Martins.
August 2021, Budapest, Hungary: Alfréd Rényi Institute of Mathematics, Visiting Prof. András Gyárfás and János Pach.
February 2019, Novosibirsk. Russia: Sobolev Institute of Mathematics, visiting Prof. V. Potapov and Ann Taranenko.



  1. M. Akhmejanova, J.Balogh,
  2. M. Akhmejanova, I. Bogdanov, G. Chelnokov,
  3. M. Akhmejanova, K. Olmezov, A. Volostnov, I. Vorobyev, K. Vorob'ev, Y. Yarovikov,

Journal publications

  1. M. Akhmejanova, M. Zhukovskii
    EMSO ($FO^2$) 0-1 law fails for all dense random graphs accepted to: SIAM Journal on Discrete Mathematics
  2. Akhmejanova M. Shabanov D.
    Coloring hypergraphs with bounded cardinalities of edge intersections, Discrete Mathematics, 2020, Vol.343, No. 4. pp 1-11
  3. Akhmejanova M., Shabanov D.
    Equitable colorings of hypergraphs with r colors, Fundamental and Applied Mathematics, 3:21, 2020, 323.
  4. M. B. Akhmejanova, D. Shabanov
    Equitable colorings of hypergraphs with few edges, Discrete Applied Mathematics, 2020, Vol. 276, pp 2-12
  5. M. Akhmejanova
    On Equitable Colorings of Hypergraphs Mathematical Notes, 106, 2019, 319326.
  6. Akhmejanova M., Shabanov D.
    Colorings of b-simple hypergraphs, Electronic Notes in Discrete Mathematics, 2017, Vol. 61, pp 29-35.
  7. M. Akhmejanova
    Bi-uniform hypergraph, Trudy MIPT, 13:51, 2021.